Items where Author is "Araujo, J. O."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Araujo, J. O. (2008) Sobre dimensiones de Modelos de Gel'fand. Nexo Revista Científica, 21 (2). pp. 77-83. ISSN 1818-6742

Araujo, J. O. and Bigeón, J. J. and Paz, K. A. (2007) Caracteres permutacionales del grupo simétrico. Nexo Revista Científica, 20 (1). pp. 19-25. ISSN 1818-6742

Araujo, J. O. and Bigeón, J. J. and Fernández, L. B. (2007) Descomposición de ciertas representaciones polinomiales de Sn. Nexo Revista Científica, 20 (1). pp. 26-34. ISSN 1818-6742

This list was generated on Tue Jan 25 16:32:03 2022 CST.